Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Been using spasmo proxyvon. Been depressed and under pressure. What can help concentrate?

Sir, I ve been using spasmo proxyvon for three years and nowadays i m using 15 daily and my routine is 5 before breakfast, 5 after lunch and 5 at evening around 5 o clock and the situation is to give up and same time i feel like taking more pills because of my depression and pressure for my career and my future. Please kindly help me out from this problem. I ve 1 month holidays and planning this to be done in this holidays and start over a new beginning and concentrate on my study.
Asked On : Thu, 27 Dec 2012
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Spasmoproxyvan is detropropoxyphene which is a weak opioid. The underlying cause of your substance use i.e depression needs to be tackled primarily so that your need for substance use is managed effectively. In addition both medication and psychological measures are available to manage your substance use that it will help to wean you off spasmoproxyvan. I would advise you consult a substance use/mental health specialist in person who can tackle these dual issues effectively.
Dr Sundar Gnanavel
Answered: Sun, 30 Dec 2012
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

You seem to be suffering from Spasmoproxyvon (Opioid) dependence. In addition, you may also be suffering from an underlying mood disorder, which may be causing you to take more of these pills. I appreciate you for having realized your problem and taking the initiative to seek help. Don't worry there are effective treatment options - both in the form of medication and counselling, which can adress your addiction issues and help you with the depression / stress-related problems. I would advise you to consult a psychiatrist in your place for a detailed psychological assessment and further treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor